The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
The compactness and covergence of vector-valued regular functions in local convex space
Pages: 169-171
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  local convex spaceregular functionnormalequicontinuousnesssequential compact;
Abstract: 把向量值正则函数的紧性和收敛性推广到了局部凸空间 ,并得出了几个重要性质
Related Articles
No related articles found